Please use this identifier to cite or link to this item:
Type: Journal article
Title: Balancing Principle and Pramatism: Guilty Pleas
Author: Mack, K.
Citation: Journal of Judicial Administration. 4(4):232-239
Publisher: Law Book Company
Issue Date: 1995
ISSN: 1036-7918
School/Discipline: Law School
Appears in Collections:Law publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.